# SDR SWAA2023121316791

- Difficulty date: October 27, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUELING PANEL SHOWS SIGN OF CORROSION AROUND THE FUEL QUANTITY GAUGES.<[01] REMOVED REFUEL PANEL (P15) AS PER B737 AMM 28-21-00-000-801. REPLACED REFUEL PANEL INDICATOR FACEPLATE/BRACKET ASSY (P15) AS PER B737 AMM 28-41-61-000-801; AMM 28-41-61-400-801 AND SWPM 20-83-11; SWPM 20-84-20; SWPM 20-10-11. INSTALLED REFUEL PANEL (P15) AS PER B737 AMM 28-21-00-400-801. 5) AS PER B737 AMM 28-21-00-000-801. PERFORMED REFUEL PANEL INSTALLATION TEST AS PER B737 AMM 28-21-00-400-801. TEST PASSED.;[02] VERIFIED; STEP #1.
